<< Previous Issue Journal of the Korean Mathematical Society (Vol. 39, No. 1) Next Issue >>
J. Korean Math. Soc. 2002 Vol. 39, No. 1, 1—161
On some Schur algebras
Eunmi Choi and Heisook Lee
MSC numbers : 16H05, 16P99, 20
J. Korean Math. Soc. 2002 Vol. 39, No. 1, 1—11
A generalization of Liouville's theorem on integration in finite terms
Utsanee Leerawat and Vichian Laohakosol
MSC numbers : 12H05, 12H99
J. Korean Math. Soc. 2002 Vol. 39, No. 1, 13—30
Topologies and incidence structure on $R^n$-geometries
Jang-Hwan Im
MSC numbers : 51H10, 54C05, 54C08
J. Korean Math. Soc. 2002 Vol. 39, No. 1, 31—49
Random fixed point theorems for $*$-nonexpansive operators in Fr\'echet spaces
Abdul Rahim Khan and Nawab Hussain
MSC numbers : 47H10, 54H25, 60H25
J. Korean Math. Soc. 2002 Vol. 39, No. 1, 51—60
Mapping properties of the Marcinkiewicz integrals on homogeneous groups
Youngwoo Choi and Kyung Soo Rim
MSC numbers : Primary 42B20; Secondary 47B38
J. Korean Math. Soc. 2002 Vol. 39, No. 1, 61—75
On entire rational maps of real surfaces
Yildiray Ozan
MSC numbers : Primary 14P25, 14E05, 14E20; Secondary 14K99, 20J99
J. Korean Math. Soc. 2002 Vol. 39, No. 1, 77—89
Finiteness of infinitesimal deformations of CR mappings of CR manifolds of nondegenerate Levi form
Chung-Ki Cho and Chong-Kyu Han
MSC numbers : 32V05, 32V40
J. Korean Math. Soc. 2002 Vol. 39, No. 1, 91—102
A free $\mathbb Z_p$-action and the Seiberg-Witten invariants
Nobuhiro Nakamura
MSC numbers : Primary 57R57; Secondary 57M60
J. Korean Math. Soc. 2002 Vol. 39, No. 1, 103—117
On a central limit theorem for a stationary multivariate linear process generated by linearly positive quadrant dependent random vectors
Tae-Sung Kim
MSC numbers : 60F05, 60G10
J. Korean Math. Soc. 2002 Vol. 39, No. 1, 119—126
Equimultiple good ideals with height 1
Mee-Kyoung Kim
MSC numbers : Primary 13A30; Secondary 13H10
J. Korean Math. Soc. 2002 Vol. 39, No. 1, 127—135
Hausdorff interval valued fuzzy filters
P. V. Ramakrishnan and V. Lakshmana Gomathi Nayagam
MSC numbers : 54A40
J. Korean Math. Soc. 2002 Vol. 39, No. 1, 137—148
Torsion in the homology of the double loop spaces of compact simple Lie groups
Younggi Choi and Seonhee Yoon
MSC numbers : 55S20, 55T05, 57T10
J. Korean Math. Soc. 2002 Vol. 39, No. 1, 149—161

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd